×

zbMATH — the first resource for mathematics

An identity with applications to harmonic measure. (English) Zbl 0436.31002

MSC:
31B05 Harmonic, subharmonic, superharmonic functions in higher dimensions
31B25 Boundary behavior of harmonic functions in higher dimensions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241 – 250. · Zbl 0291.44007
[2] Björn E. J. Dahlberg, Estimates of harmonic measure, Arch. Rational Mech. Anal. 65 (1977), no. 3, 275 – 288. · Zbl 0406.28009 · doi:10.1007/BF00280445 · doi.org
[3] B. E. J. Dahlberg, On the Poisson integral for Lipschitz and C, Studia Math, (to appear). · Zbl 0422.31008
[4] Richard A. Hunt and Richard L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc. 132 (1968), 307 – 322. · Zbl 0159.40501
[5] Richard A. Hunt and Richard L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Amer. Math. Soc. 147 (1970), 507 – 527. · Zbl 0193.39601
[6] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
[7] N. Wiener, The Dirichlet problem, J. Math. Phys. 3 (1924), 127-146. · JFM 51.0361.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.